Opuscula Math. 27, no. 2 (2007), 291-300

Opuscula Mathematica

Algebraic construction of a coboundary of a given cycle

Marcin Mazur
Jacek Szybowski

Abstract. We present an algebraic construction of the coboundary of a given cycle as a simpler alternative to the geometric one introduced in [M. Allili, T. Kaczyński, Geometric construction of a coboundary of a cycle, Discrete Comput. Geom. 25 (2001), 125–140, T. Kaczyński, Recursive coboundary formula for cycles in acyclic chain complexes, Topol. Methods Nonlinear Anal. 18 (2001), 351–371].

Keywords: algorithm, homology theory, cycle, coboundary.

Mathematics Subject Classification: 55-04, 55N35, 05C85.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Marcin Mazur, Jacek Szybowski, Algebraic construction of a coboundary of a given cycle, Opuscula Math. 27, no. 2 (2007), 291-300

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.